# SDR I5PA2024091368802

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 104,600 hours, 26,748 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 20224785
- Part serial: 112861
- Condition: Faulted
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - OUTFLOW VALVE ACT. AC MOTOR FAULT HISTORY. R/R SYS 1 OUTFLOW VALVE ACT. AC MOTOR PER AMM 21-31-05-004-001.
